# SDR COEA2015050302912

- Difficulty date: May 3, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,138 hours, 42,604 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: S54310252201
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT ENG INBD LATERAL PANEL EDGE LANDING HAS FRETTING CHAFE DAMAGE.  REPAIR IAW SRAS DT S-2472/15 9268 DATED 5 18 15.
